Mannitol, Maxalt (rizatriptan), Nexium And Lisinopril

Updated



Conversation Starter

Diane Says:
via mobile

I'm having itchy skin. It's red and I need to find out which meds I'm allergic too. I've had this happen before. Taking generic maxalt (rizatriptan) and mannitol. My meds include a generic for nexium. Also, my lisinopril had changed in pill color.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Fioricet, Capecitabine and Rizatriptan
I am taking a chemo pill called capecitabine and am having migraines. Can butalbital and rizatriptan be taken with it or...
Lisinopril and acid reflux?
I started taking lisinopril a couple of years ago. I never really got the cough. However I got acid reflux that was debi... 8 replies
Lisinopril And Losartan Similar Reactions
My doctor placed me on lisinopril, which caused constant coughing, heart racing, anxiety, chest pain, belching and a lum... 7 replies
Lisinopril and hair loss
I have been on lisinopril for almost 3 years.I am experiencing hair loss and thining hair .first I tought It was my low ... 5 replies
lisinopril and grapefruit
Lisinopril and grapefruit interaction? ## Grapefruit can decrease the proper metabolism of many drugs, and therefore dec... 5 replies
Lisinopril and Angioedema
The possible side effects list this. For those who are user's of Lisinopril let me explain the term as I learned abo... 3 replies
Lisinopril and hair regrowth after discontinuing
Over the last few months my hair has gotten very thin, brittle, and I’m shedding a LOT. My doctor said it was prob... 2 replies
Lisinopril and potassium interval
I take lisinopril twice daily (once at breakfast and once 12 hours later). You are not supposed to eat foods with lots o... 2 replies
Lisinopril and blood pressure medications derived from snake venom
Someone told me this is made from snake venom, is that true? Is that how the blood pressure is reduced? ## Hi Gabby, Thi... 2 replies
Lisinopril and Joint/Tendon Pain!!!
I started taking 5mg of Lisinopril about 2 years ago. Within a month or less I started having unexplained shoulder pain.... 2 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA